Anisotropic perturbation of de Sitter space

Win-Fun Kao*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    6 Scopus citations

    Abstract

    A model-independent expression for the Friedmann equation in Bianchi type spaces is derived. In addition, a model-independent stability analysis of the higher curvature de Sitter solution is discussed. Stability conditions of the de Sitter solution are derived explicitly for a cubic model with interesting effects. It is known that quadratic terms do not contribute to this de Sitter background solution. Higher curvature terms are all critical to the stability of the de Sitter space.

    Original languageEnglish
    Pages (from-to)87-93
    Number of pages7
    JournalEuropean Physical Journal C
    Volume53
    Issue number1
    DOIs
    StatePublished - 1 Jan 2008

    Fingerprint

    Dive into the research topics of 'Anisotropic perturbation of de Sitter space'. Together they form a unique fingerprint.

    Cite this